# SDR IPXA2025012887953

- Difficulty date: January 25, 2025
- Submitted: January 30, 2025
- Operation: Air carrier
- Aircraft: N258UP
- Make and model: Doug MD-11F
- Aircraft serial: 48416
- Aircraft time: 86,513 hours, 19,252 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Panel
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON WAI DENT RH LOWER FUSELAGE FWD OF FWD LOWER CARGO DOOR OPERATING SWITCH PANEL DEFERED PER EO-92626-REQ1. OPEN
